Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in upper abdomen, increases if I walk more. Possible causes ?

User rating for this question
Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
Question
I have these days pain in upper abdoman.Looks like gastric problems but it even happen as soon as i get wakeup in moring.This pain increases if I walk more persists for almost a day.
Posted Mon, 21 May 2012 in Abdominal Pain
 
 
Answered by Dr. Puneet Maheshwari 2 hours later
Hi XXXXXXX
Thanks for writing in.

It does seem like the pain in your abdomen is due to gastritis ( an inflammation of the stomach mainly due to excessive acid production). I would suggest the following:
a. Avoid spicy food; avoid alcohol and smoking
b. Eat frequent meals every few hours. Eat an early dinner and there should be atleast 2 hours between dinner and going to bed.
c. Take Syrup Digene 2 tsp twice a day for the pain
d. Speak with your physician for a course of proton pump inhibitors like omeprazole. This will greatly help relieve the pain.

Hope this helps. I will be available for follow ups.
Regards
Above answer was peer-reviewed by
 
Follow-up: Pain in upper abdomen, increases if I walk more. Possible causes ? 46 minutes later
Thankyou doctor but this is happenning from past 2 yrs but not frequently.It happens randomly once in a month or so.The pain is below the ribs in top or central stomach area.If I am sitting the pain reduces but if I stand or walk the pain increases.I get the gas barbs even if the stomach is empty,and even after i have breakfast or lunch the pain persists.I am drinking lot of water.
 
 
Answered by Dr. Puneet Maheshwari 2 hours later
Hi XXXXXXX
Thanks for writing back.
Since you have pain even after eating, it indicates that treatment is necessary. Here, lifestyle modification liking eating small meals and avoiding alcohol and smoking is more important since you have long standing symptoms. Please see a physician. A course of proton pump inhibitors like pantoprazole or omeprazole will definitely help.
Hope this helps
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor